Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 81, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 22, 2011, 3:24 PM CDT for DeWitt County, McLean County, Illinois. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2011, 3:24 PM CDT (20:24 UTC)
- Expired
- May 22, 2011, 4:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties DeWitt County, IL, McLean County, IL
The radar
The Lincoln radar (KILX), 51 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 12:51 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1465 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -98 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
462
WUUS53 KILX 222024
SVRILX
ILC039-113-222130-
/O.NEW.KILX.SV.W.0081.110522T2024Z-110522T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
324 PM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DE WITT COUNTY IN CENTRAL ILLINOIS...
SOUTHERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
* UNTIL 430 PM CDT.
* AT 320 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR MCLEAN...OR 14 MILES
NORTHWEST OF CLINTON...AND MOVING EAST AT 35 MPH. A WIND GUST OF
67 MPH WAS MEASURED 4 MILES WEST OF MCLEAN...AT 310 PM.
* LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...WAPELLA...HEYWORTH...DOWNS...LE ROY...COOKSVILLE...
COLFAX...SAYBROOK...SHIRLEY...BLOOMINGTON AIRPORT...HOLDER...
MORAINE VIEW STATE PARK...ELLSWORTH...ARROWSMITH...BELLFLOWER...
ANCHOR AND CROPSEY.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 143 AND 159...AND
INTERSTATE 74 BETWEEN MILE MARKERS 131 AND 158.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4062 8846 4029 8846 4028 8849 4028 8857
4025 8860 4012 8914 4016 8915 4028 8915
4028 8919 4041 8923 4062 8860
TIME...MOT...LOC 2024Z 249DEG 28KT 4032 8908
WIND...HAIL 70MPH 1.00IN
$$
GEELHART3 follow-up statements
568
WWUS53 KILX 222040
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
340 PM CDT SUN MAY 22 2011
ILC039-113-222130-
/O.CON.KILX.SV.W.0081.000000T0000Z-110522T2130Z/
MCLEAN IL-DE WITT IL-
340 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN DE
WITT AND SOUTHEASTERN MCLEAN COUNTIES UNTIL 430 PM CDT...
AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM DOWNS TO HEYWORTH TO CLINTON...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
DOWNS...COOKSVILLE...LE ROY...FARMER CITY...COLFAX...SAYBROOK...
HOLDER...ELLSWORTH...MORAINE VIEW STATE PARK...ARROWSMITH...
ANCHOR...BELLFLOWER AND CROPSEY.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 134 AND 159.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.
&&
LAT...LON 4062 8846 4029 8846 4028 8849 4028 8857
4025 8860 4012 8914 4028 8915 4029 8913
4031 8908 4049 8898 4062 8860
TIME...MOT...LOC 2040Z 249DEG 28KT 4044 8887 4029 8895
4015 8890
WIND...HAIL 60MPH <.75IN
$$
GEELHART187
WWUS53 KILX 222050
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
350 PM CDT SUN MAY 22 2011
ILC039-113-222130-
/O.CON.KILX.SV.W.0081.000000T0000Z-110522T2130Z/
MCLEAN IL-DE WITT IL-
350 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DE WITT AND SOUTHEASTERN MCLEAN COUNTIES UNTIL 430 PM CDT...
AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTHEAST OF DOWNS TO 6 MILES EAST OF HEYWORTH TO 5
MILES NORTHWEST OF WELDON...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
LE ROY...FARMER CITY...SAYBROOK...ELLSWORTH...MORAINE VIEW STATE
PARK...ARROWSMITH AND BELLFLOWER.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 141 AND 159.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.
&&
LAT...LON 4051 8846 4029 8846 4028 8849 4028 8857
4025 8860 4015 8901 4028 8899 4034 8894
4047 8885 4051 8880
TIME...MOT...LOC 2050Z 249DEG 28KT 4047 8877 4032 8885
4018 8880
WIND...HAIL 60MPH <.75IN
$$
GEELHART060
WWUS53 KILX 222102
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
402 PM CDT SUN MAY 22 2011
ILC039-113-222112-
/O.CAN.KILX.SV.W.0081.000000T0000Z-110522T2130Z/
MCLEAN IL-DE WITT IL-
402 PM CDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DE WITT AND
SOUTHEASTERN MCLEAN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 9 PM.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEAST
DE WITT COUNTY UNTIL 415 PM.
LAT...LON 4051 8846 4029 8846 4028 8849 4028 8857
4025 8860 4015 8901 4028 8899 4034 8894
4047 8885 4051 8880
TIME...MOT...LOC 2102Z 249DEG 28KT 4050 8865 4035 8873
4021 8869
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:06 PM CDT, 18 minutes earlier.
Area forecast discussion, May 22, 3:06 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 306 PM CDT SUN MAY 22 2011 .DISCUSSION... ISSUED 306 PM CDT SUN MAY 22 2011 ACTIVE WEATHER DAY BEGINNING TO UNFOLD ACROSS CENTRAL ILLINOIS... AND IT SHOULD LINGER FOR SEVERAL MORE HOURS. AN UPSTREAM COLD FRONT FROM THE UPPER MIDWEST TO THE PLAINS WILL SINK INTO THE AREA TOMORROW AND STALL OUT...BRINGING PERIODIC SHOWER/STORM CHANCES TO THE AREA FOR MUCH OF THE WEEK. MAIN FORECAST CONCERN CENTERS ON TRYING TO TIME PRECIPITATION CHANCES AND ANY SEVERE AND/OR FLOODING RISK. 12Z MODELS IN REASONABLE AGREEMENT WITH MOST FEATURES EXPECTED TO IMPACT FORECAST AREA OVER NEXT SEVERAL DAYS. HOWEVER...THE POSITION OF THE FRONT WILL BE CRITICAL TO DETERMINE WHERE THE PRECIPITATION WILL EVENTUALLY FALL. THE FACT THAT THE FRONT WILL BE MODULATED BY DAILY CONVECTION MAKES FORECAST SPECIFICITY VERY DIFFICULT. SHORT TERM...TONIGHT THROUGH WEDNESDAY...VIGOROUS UPPER LOW OVER THE UPPER MIDWEST WILL CONTINUE TO SLOWLY MOVE NORTHEAST AND OPEN UP OVER THE NEXT 24/36 HOURS. THIS WILL DRAG A COLD FRONT INTO THE FORECAST AREA MONDAY. FAIRLY IMPRESSIVE SHEAR/INSTABILITY AHEAD OF THE FRONT TONIGHT WILL CONTINUE THE ONGOING SEVERE WEATHER THREAT. THE MAIN CONCERN FOR WIDESPREAD SEVERE WEATHER IS ASSOCIATED WITH THE LINE OF STORMS CURRENTLY FIRING FROM EASTERN IOWA TO EASTERN KANSAS. THIS FRONTAL BOUNDARY...ONCE IT STALLS IN THE FORECAST AREA...WILL CONTINUE TO BE THE FOCUS FOR ADDITIONAL CONVECTION OVER THE NEXT FEW DAYS AS DISTURBANCES RIDE ALONG THE BOUNDARY. AT THIS TIME...THE MOST NOTABLE STORM CHANCES APPEAR TO BE MONDAY NIGHT AND AGAIN ON WEDNESDAY. LONG TERM...THURSDAY THROUGH SUNDAY...SHOWER/STORM CHANCES EXPECTED TO LINGER INTO THURSDAY WITH THE WAVE ARRIVING WEDNESDAY. THEN...WHILE MODEL/ENSEMBLE SPREAD IS STILL SIGNIFICANT...THE BEST MODEL CONSENSUS SUGGESTS A QUIETER WEATHER PATTERN FOR FRIDAY AND THE WEEKEND. BAK && .AVIATION... ISSUED 1211 PM CDT SUN MAY 22 2011 LITTLE CHANGE MADE TO PREVIOUS TAF SET. MAIN CONCERN REMAINS WITH THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON AND EVENING. INDIVIDUAL STORMS INITIALLY WILL BE CAPABLE OF PRODUCING WINDS OVER 50 KNOTS AS WELL AS HAIL...THEN WILL TRANSITION MORE INTO A SOLID LINE AS THE STORMS PUSH FURTHER EAST ACROSS THE TAF SITES. MOST LIKELY TIME FRAME FOR THE WORST OF THE STORMS APPEARS TO BE AS EARLY AS 23-24Z AROUND KPIA/KSPI...RANGING TO AROUND 02-03Z AROUND KDEC/KCMI. ONCE THE LINE PASSES...VFR CONDITIONS TO PREVAIL. INCREASING PRESSURE GRADIENT LATE IN THE PERIOD SHOULD ALLOW GUSTS TO REACH 20-25 KNOTS AGAIN BY LATE MONDAY MORNING. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 22, 3:15 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 315 PM CDT SUN MAY 22 2011 ILZ036-040-041-047-049-050-231100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 315 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. SOME OF THE STORMS WILL PRODUCE DAMAGING WIND GUSTS OVER 70 MPH...GOLF BALL SIZE HAIL OR LARGER...FREQUENT LIGHTNING AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY... WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS COULD BE STRONG WITH HEAVY RAINS. WATER LEVELS ON THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY FALL... ALTHOUGH IT WILL REMAIN ABOVE FLOOD STAGE THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED LATE THIS AFTERNOON AND EARLY EVENING...MOST LIKELY THROUGH ABOUT 8 PM. ILZ027>031-037-038-042-043-048-051-231100- DE WITT-KNOX-LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-SANGAMON-STARK- TAZEWELL-WOODFORD- 315 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. SOME OF THE STORMS WILL PRODUCE DAMAGING WIND GUSTS OVER 70 MPH...GOLF BALL SIZE HAIL OR LARGER...FREQUENT LIGHTNING AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY... WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS COULD BE STRONG WITH HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON THROUGH MID EVENING...MOST LIKELY BETWEEN 3 PM AND 10 PM. ILZ044>046-052>057-061-231100- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 315 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. ALTHOUGH SOME STORMS ARE POSSIBLE LATE THIS AFTERNOON...THE MAIN SEVERE WEATHER THREAT WILL BE THIS EVENING...THROUGH SHORTLY AFTER MIDNIGHT. SOME OF THE STORMS WILL PRODUCE DAMAGING WIND GUSTS OVER 60 MPH...GOLF BALL SIZE HAIL OR LARGER...FREQUENT LIGHTNING AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY... WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS COULD BE STRONG WITH HEAVY RAINS ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT...MAINLY BETWEEN 8 PM AND 2 AM. ILZ062-063-066>068-071>073-231100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 315 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. WHILE A FEW STORMS ARE POSSIBLE LATE THIS AFTERNOON...THE MAIN SEVERE WEATHER RISK WILL BE TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREAT...ALTHOUGH LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE AS WELL. LINGERING FLOODING ALONG THE WABASH RIVER IS EXPECTED TO SUBSIDE OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY... WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. THERE IS A SLIGHT CHANCE OF SEVERE STORMS MONDAY AND TUESDAY DURING THE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WIND GUSTS...FREQUENT LIGHTNING AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...BETWEEN 10 PM AND 4 AM. BAK
In the hours before
Local storm report, May 22, 2:41 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
241 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 2 E SECOR 40.74N 89.10W
05/22/2011 M0.75 INCH WOODFORD IL EMERGENCY MNGR
&&
JRPLocal storm report, May 22, 2:50 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
250 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HEAVY RAIN 8 E PETERSBURG 40.01N 89.70W
05/22/2011 M1.39 INCH MENARD IL MESONET
30 MINUTE RAINFALL
0244 PM HAIL 8 E PETERSBURG 40.01N 89.70W
05/22/2011 M0.75 INCH MENARD IL MESONET
0229 PM HAIL 1 S LINCOLNS NEW SALEM 39.96N 89.84W
05/22/2011 M0.75 INCH MENARD IL TRAINED SPOTTER
&&
JRPLocal storm report, May 22, 2:57 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM TSTM WND GST ELKHART 40.02N 89.48W
05/22/2011 E65 MPH LOGAN IL EMERGENCY MNGR
0245 PM HAIL ATHENS 39.96N 89.72W
05/22/2011 M1.00 INCH MENARD IL LAW ENFORCEMENT
&&
JRPLocal storm report, May 22, 3:05 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
305 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 1 S FRANKLIN 39.61N 90.05W
05/22/2011 M1.00 INCH MORGAN IL FIRE DEPT/RESCUE
DIME TO QUARTER SIZE
&&
JRPLocal storm report, May 22, 3:14 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
314 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL JACKSONVILLE 39.73N 90.23W
05/22/2011 M1.00 INCH MORGAN IL BROADCAST MEDIA
0305 PM HAIL ELKHART 40.02N 89.48W
05/22/2011 M0.75 INCH LOGAN IL MESONET
0311 PM HAIL 2 W WILLIAMSVILLE 39.95N 89.59W
05/22/2011 M0.75 INCH SANGAMON IL MESONET
&&
JRPLocal storm report, May 22, 3:20 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
320 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 4 W MCLEAN 40.32N 89.25W
05/22/2011 M67 MPH MCLEAN IL TRAINED SPOTTER
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 5:26 AM CDT | Special Weather Statement | ILX | Piatt | 64 min |
| May 22, 8:08 AM CDT | Special Weather Statement | ILX | Clark, Coles, Cumberland | 82 min |
| May 22, 1:08 PM CDT | Special Weather Statement | ILX | Tazewell | 52 min |
| May 22, 1:11 PM CDT | Severe Thunderstorm Warning | ILX | Mason, Tazewell | 34 min |
| May 22, 1:35 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Sangamon | 55 min |
| May 22, 1:39 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell, Woodford | 36 min |
| May 22, 1:44 PM CDT | Severe Thunderstorm Warning | ILX | Morgan | 16 min |
| May 22, 1:52 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 38 min |
| May 22, 2:08 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 37 min |
| May 22, 2:29 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 46 min |
| May 22, 2:38 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 52 min |
| May 22, 2:43 PM CDT | Severe Thunderstorm Warning | ILX | Morgan | 32 min |
| May 22, 2:59 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Sangamon | 46 min |
| May 22, 3:06 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 39 min |
| May 22, 3:29 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Piatt | 46 min |
| May 22, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 47 min |
| May 22, 4:14 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt | 28 min |
| May 22, 5:24 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 27 min |
| May 22, 6:00 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 30 min |
| May 22, 6:07 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 38 min |
| May 22, 6:08 PM CDT | Special Weather Statement | ILX | Schuyler | 37 min |
| May 22, 6:30 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 45 min |
| May 22, 6:43 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 33 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.